Alert archive / Maryland / Winter Weather Advisories in 2011

Winter Weather Advisory 19, NWS Philadelphia/Mount Holly

March 26, 2011Caroline County, Talbot County, Maryland; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this winter weather advisory at Mar 26, 2011, 3:25 PM EDT for Caroline County, Talbot County, Maryland; Sussex County, Delaware. It took effect at Mar 27, 2011, 4:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2011, 3:25 PM EDT (19:25 UTC)
In effect from
Mar 27, 2011, 4:00 AM EDT
Expired
Mar 27, 2011, 10:00 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Caroline County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 30 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1603 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WWUS41 KPHI 261925
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT SAT MAR 26 2011

DEZ003-004-MDZ019-020-271000-
/O.NEW.KPHI.WW.Y.0019.110327T0800Z-110327T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON...
DENTON
325 PM EDT SAT MAR 26 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO NOON EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A WINTER WEATHER ADVISORY
FOR SNOW. IT IS IN EFFECT FROM 400 AM UNTIL NOON SUNDAY.

* LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND, AND
  SUSSEX COUNTY IN DELAWARE.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...UP AROUND 2 INCHES.

* TIMING...THE SNOW IS FORECAST TO BEGIN BETWEEN 300 AM AND 500 AM
  SUNDAY AND IT SHOULD LAST UNTIL MID TO LATE SUNDAY MORNING. THE
  SNOW MAY MIX WITH OR CHANGE TO RAIN IN SPOTS BEFORE ENDING.

* IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND
  WALKWAYS.

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S THROUGH MOST OF
  THE SNOW EVENT, RISING INTO THE MIDDLE 30S BY LATE SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE
EXTRA CAUTION IF DRIVING.

&&

$$

IOVINO
4 follow-up statements
132 
WWUS41 KPHI 262356
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT SAT MAR 26 2011

DEZ003-004-MDZ019-020-271000-
/O.CON.KPHI.WW.Y.0019.110327T0800Z-110327T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON...
DENTON
756 PM EDT SAT MAR 26 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON
EDT SUNDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON EDT
SUNDAY. 

* LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND... 
  AND SUSSEX COUNTY IN DELAWARE. 

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...AROUND 2 INCHES.

* TIMING...THE SNOW IS FORECAST TO BEGIN BETWEEN 300 AM AND 500 AM
  SUNDAY AND IT SHOULD LAST UNTIL MID TO LATE SUNDAY MORNING. THE
  SNOW MAY MIX WITH OR CHANGE TO RAIN IN SPOTS BEFORE ENDING.

* IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND 
  WALKWAYS. 

* TEMPERATURES...IN THE UPPER 20S AND LOWER 30S THROUGH MOST OF
  THE SNOW EVENT...RISING INTO THE MIDDLE 30S BY LATE SUNDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE EXTRA
CAUTION IF DRIVING.

&&

$$
368 
WWUS41 KPHI 270907
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT SUN MAR 27 2011

DEZ003-004-MDZ019-020-271600-
/O.CON.KPHI.WW.Y.0019.000000T0000Z-110327T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON...
DENTON
507 AM EDT SUN MAR 27 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY.

* LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND... 
  AND SUSSEX COUNTY IN DELAWARE. 

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...AROUND 1 TO 2 INCHES OF SNOW, ESPECIALLY IN
  SOUTHERN PORTIONS OF SUSSEX, TALBOT, AND CAROLINE COUNTIES.

* TIMING...AREAS OF LIGHT TO MODERATE SNOW SHOULD LAST UNTIL MID
  TO LATE MORNING. THE SNOW MAY MIX WITH OR CHANGE TO RAIN IN
  SPOTS BEFORE ENDING.

* IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND 
  WALKWAYS. VISIBILITIES WILL BE REDUCED IN AREAS OF MODERATE SNOW. 

* TEMPERATURES...IN THE LOWER 30S THROUGH MOST OF THE SNOW
  EVENT...RISING INTO THE MIDDLE 30S BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE EXTRA
CAUTION IF DRIVING.

&&

$$
870 
WWUS41 KPHI 271215
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 AM EDT SUN MAR 27 2011

DEZ003-004-MDZ019-020-271600-
/O.CON.KPHI.WW.Y.0019.000000T0000Z-110327T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON...
DENTON
815 AM EDT SUN MAR 27 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON.

* LOCATIONS...TALBOT COUNTY AND CAROLINE COUNTY IN MARYLAND, AND
  SUSSEX COUNTY IN DELAWARE.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...AROUND AN INCH OR TWO OF SNOW, ESPECIALLY IN THE
  SOUTHERN PARTS OF THE AFFECTED COUNTIES.

* TIMING...LIGHT TO MODERATE SNOW SHOULD LAST UNTIL MID TO LATE
  MORNING. THE SNOW MAY MIX WITH OR CHANGE TO RAIN IN SPOTS BEFORE
  ENDING.

* IMPACTS...THE SNOW MAY CREATE SLIPPERY CONDITIONS ON ROADS AND
  WALKWAYS.

* TEMPERATURES...IN THE LOWER 30S THROUGH MOST OF THE SNOW EVENT,
  RISING INTO THE MIDDLE 30S BY LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW MAY CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND USE EXTRA
CAUTION IF DRIVING.

&&

$$

IOVINO
110 
WWUS41 KPHI 271400
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT SUN MAR 27 2011

DEZ003-004-MDZ019-020-271500-
/O.CAN.KPHI.WW.Y.0019.000000T0000Z-110327T1600Z/
INLAND SUSSEX-DELAWARE BEACHES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH...EASTON...
DENTON
1000 AM EDT SUN MAR 27 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE HAS CANCELLED THE WINTER WEATHER
ADVISORY. AT 1000 AM, THE SNOW WAS COMING TO AN END IN THE REGION.

$$

IOVINO

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Mar 26, 10:38 AM EDT, 4 hours 47 minutes earlier.

Area forecast discussion, Mar 26, 10:38 AM EDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1038 AM EDT SAT MAR 26 2011

.SYNOPSIS...
A LARGE HIGH PRESSURE SYSTEM ACROSS CENTRAL CANADA WILL CONTINUE
TO BE OUR PRIMARY WEATHER INFLUENCE THROUGH TUESDAY. A SHORT
PERIOD OF SNOW OCCURS EARLY SUNDAY TO THE SOUTH OF PHILADELPHIA AS
LOW PRESSURE SCOOTS EAST OUT TO SEA FROM THE CAROLINAS. ANOTHER
AREA OF LOW PRESSURE DEVELOPING IN THE MID MISSISSIPPI VALLEY
TUESDAY THREATENS ALL OF OUR REGION WITH PRECIPITATION DURING MID
WEEK AS IT MOVES TO COASTAL SOUTHERN NEW ENGLAND BY THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 1030 AM, THE SKY OVER OUR FORECAST AREA WAS CLEAR.
TEMPERATURES WERE MAINLY IN THE UPPER 20S AND 30S.

A GOOD AMOUNT OF SUNSHINE IS ANTICIPATED FOR THIS AFTERNOON.
HOWEVER, SOME MID LEVEL CLOUDS FROM THE WEST AND SOUTHWEST MAY
DRIFT OVER NORTHEASTERN MARYLAND, DELAWARE AND FAR SOUTHERN NEW
JERSEY AS THE AFTERNOON PROGRESSES.

TEMPERATURES SHOULD RISE INTO THE LOWER AND MIDDLE 40S IN MUCH OF
OUR REGION THIS AFTERNOON. READINGS ARE EXPECTED TO REMAIN BELOW
FREEZING IN THE HIGHER ELEVATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
TONIGHT AND SUNDAY MORNING...THE OP GFS CONTINUES STRONG WITH A
DUAL UPPER LVL JET COMBINED WITH MODERATE FGEN FORCING WITH SLIGHT
MID LEVEL INSTABILITY TO POP .2 INCHES OF WATER EQUIV PCPN IN THE
FAR S PTN OF OUR AREA BETWEEN 08Z AND 15Z. ENSEMBLES AND ALL OTHER
OP MODELS ARE DRIER AS IS 06Z HPC. HAVE NOT ISSUED A SNOW ADVY.
06Z NAM IS STILL DRY.

COLLABORATION HAS LOWERED AMOUNTS SLIGHTLY. HOWEVER...STILL THINK
THERE IS A 50 PERCENT CHANCE OF A 2-4 INCH SNOW ADVISORY SITN FOR
SUSSEX COUNTY DEL AS WELL AS TALBOT AND CAROLINE COUNTIES IN MD.
THE PIVA IS STRONG AS IS THE MODELED 700 SW JET CORE AT 06Z AND
MODELED SNOW GROWTH LOOKS LIKE IT COULD OFFER KGED AN HOUR OF 1/4S+
NEAR 12Z SUNDAY. IF THE FUTURE RUNS OF THE MODELS RETURN TO A
SEMBLANCE OF 0.2 WATER EQUIV PCPN AS IS CONTINUING THE CYCLICALLY
STEADY GFS...THEN THIS HEAVIER SCENARIO WILL PAN OUT. FWIW 06Z GFS
CONTINUES JUST ABOUT AS WET AS PRIOR RUNS. ITS A STAND ALONE MODEL
AS OF NOW. WE'LL SEE HOW THIS PANS OUT. IF ITS BETWEEN THE
GFS/NAM...I TEND TO GO WITH THE GFS.

FOR NOW...POPS ARE RAISED TO CATEGORICAL IN THOSE COUNTIES.

LATER SUNDAY THROUGH MONDAY NIGHT...FAIR WX WITH PRIMARILY 00Z/26
GFS MODEL GUIDANCE CHECKED AGAINST THE PREV 20Z/25 KPHI FCST.

GUSTY NW FLOW ON MONDAY TO 25 OR 30 MPH.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
00Z/26 GUIDANCE ADJUSTMENTS WERE APPLIED TUESDAY AND WEDNESDAY.

THERE APPEARS TO BE MORE MODEL SUPPORT FOR A PCPN EVENT HERE WED
INTO WED NIGHT OR EVEN EARLY THURSDAY...DESPITE SOME MODEL
DISAGREEMENT.

WE KNOW THE 00Z/26 GGEM OP IS SOUTH BUT THE 00Z/26 EC IS WET
AGAIN AND COLDER AND THE GFS ENSEMBLES CONTINUE AN EVENT.

PTYPE AND TIMING WILL BE UNCERTAIN IN THIS FCST BUT SNOW IS
EASILY POSSIBLE IN THE UPCOMING SCENARIO ACROSS NE PA AND N NJ AT
THE FRONT END OF THE EVENT.

SO WE CONTINUED THE CHANCE POPS OFFERED IN FRIDAY AFTERNOONS
EXTENDED PACKAGE FOR LATE THIS TUESDAY NIGHT.
THEREAFTER...INCREASED POPS TO 50-60 PCT ON WEDNESDAY PER NEW
00Z/26 GFS MEX GUIDANCE. AM PRETTY CONFIDENT OF AN EVENT WEDNESDAY
AND BLV THESE POPS WILL EVENTUALLY BE RAISED.

THE 00Z/26 GFS MEX TEMP FCST LOOKS FAR TOO WARM AND MAY ADJUST
DOWNWARD AT 330 AM BEFORE GOING TO PRESS.

DETAILS ABOUT PTYPE AND HOW MUCH WILL BECOME MORE EVIDENT AS THE
DAYS PROGRESS.

THURSDAY AND FRIDAY ARE HIGHLY UNCERTAIN AND MADE NO CHANGES TO
THE 20Z/25 KPHI FCST.

IN GENERAL TEMPERATURES IN THE EXTENDED CONTINUE BELOW NORMAL.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE FORECAST THROUGH SUNDAY MORNING...EXCEPT FOR
THE SOUTHERN TAF SITES OF KMIV, KACY, AND KILG WHICH MAY HAVE
MARGINAL VFR CONDITIONS SUNDAY MORNING.

A RIDGE OF SURFACE HIGH PRESSURE WILL BUILD FROM THE NORTHWEST
THIS MORNING AND RESIDE UNDER A FAST AND SLIGHTLY CYCLONIC FLOW
ALOFT. SUBTRACTION CURVE SATELLITE IMAGERY DID SHOW SCATTERED TO
BROKEN STRATOCUMULUS IN THE WEAK UNSTABLE FLOW OVER CENTRAL
PENNSYLVANIA EARLY IN THE OVERNIGHT PERIOD...BUT MOST OF THIS IS
NOT EXPECTED TO REACH THE DELAWARE VALLEY EARLY THIS MORNING. ONLY
SOME SCATTERED CUMULUS ARE EXPECTED IN THE LOW LEVEL NORTHWEST OR
WEST-NORTHWEST FLOW TODAY.

THEN...LOW PRESSURE MOVING EASTWARD WELL SOUTH OF THE AREA LATE
TONIGHT AND SUNDAY WILL BRING MID LEVEL CLOUDS TO SOUTHERN AND
CENTRAL TAF SITES LATE TONIGHT...PROBABLY AFTER 04Z...AND THEN
STRATOCUMULUS SOUTH BY 12Z. SNOW IS LIKELY FOR KMIV AND POSSIBLY
KILG AND KACY TOWARD DAYBREAK SUNDAY MORNING...AND MAY EVEN REACH
AS FAR NORTH AS KPHL ALTHOUGH IT WOULD BE LIGHT IF IT DID. THE GFS
SEEMS TO HAVE A BETTER GRASP WITH THIS EVENT...AS IT HAS BEEN MOST
CONSISTENT AS COMPARED TO THE NAM...WHICH SEEMS TOO SUPPRESSED.
GFS MODEL GUIDANCE SHOWS THE BEST UPWARD VERTICAL MOTION OVER OUR
SOUTHERN TAF SITES...WITH ONLY SOME WEAK RISING MOTION AS FAR
NORTH AS KPHL. THE PRECIPITATION TYPE WOULD BE SNOW LATE TONIGHT
WELL SOUTH.

.OUTLOOK...
SNOW OVER THE SOUTHERN TAF SITES SUNDAY MORNING...WITH SOME LIGHT
SNOW POSSIBLE AS FAR NORTH AS KPHL...IS FORECAST TO TAPER OFF AT
MIDDAY OR EARLY SUNDAY AFTERNOON...AND BE WEIGHTED MAINLY TOWARD
SNOW AFTER TAKING LOW LEVEL THERMAL PROFILES INTO CONSIDERATION.
KMIV AND POSSIBLY KILG AND KACY MAY EXPERIENCE MARGINAL VFR
CONDITIONS FOR A TIME SUNDAY MORNING. OTHERWISE..AS THIS SYSTEM
EXITS SUNDAY AFTERNOON...VFR CONDITIONS WILL EXIST THROUGHOUT THE
AREA. HIGH PRESSURE IS EXPECTED TO BUILD OVER OUR REGION FOR
MONDAY AND TUESDAY....BUT ANOTHER RAIN EVENT MAY AFFECT OUR TAF
SITES WEDNESDAY INTO THURSDAY WITH ATTENDANT LOWER CONDITIONS.

&&

.MARINE...
WINDS AND WAVES WERE ACTUALLY NEAR SMALL CRAFT ADVISORY CRITERIA
OVER THE OCEAN WATERS EARLY THIS MORNING IN THE WAKE OF THE WEAK
UPPER IMPULSE THAT MOVED THROUGH FRIDAY NIGHT. HOWEVER...IT IS
EXPECTED THAT CONDITIONS WILL CONTINUE TO EASE AS SURFACE HIGH
PRESSURE NOSES INTO THE AREA FROM THE NORTHWEST.

LOW PRESSURE FROM THE WEST IS FORECAST TO MOVE SOUTH OF OUR AREA
TONIGHT AND SUNDAY MORNING BEFORE PASSING OFF THE NORTH CAROLINA
COAST DURING SUNDAY. THIS SYSTEM SHOULD REMAIN FAR ENOUGH TO OUR
SOUTH TO KEEP WIND SPEEDS AND WAVE HEIGHTS FROM REACHING SMALL
CRAFT ADVISORY CRITERIA AT THOSE TIMES, BUT ADVISORY CONDITIONS
MAY OCCUR LATER SUNDAY NIGHT, MONDAY, AND INTO MONDAY NIGHT ON THE
OCEAN AS COLD AIR ADVECTION IS RENEWED.

HIGH PRESSURE IS EXPECTED TO BUILD OVER OUR REGION FOR LATER
MONDAY NIGHT AND TUESDAY....BUT ANOTHER LOW PRESSURE SYSTEM MAY
AFFECT OUR MARINE AREAS WEDNESDAY INTO THURSDAY WITH ATTENDANT
HIGHER WINDS AND SEAS.

&&

.FIRE WEATHER...
ELEVATED FIRE DANGER APPEARS TO BE DEVELOPING BOTH THIS AFTERNOON
AND SUNDAY AFTERNOON IF NORTHWEST WINDS GUST TO 20 MPH OR HIGHER.
MINIMUM RELATIVE HUMIDITY WILL BE 20 TO 30 PERCENT DURING THE MID
AND LATE AFTERNOON HOURS. WE MAY NEED TO ISSUE AN SPS.

MONDAY AFTERNOON HAS THE GREATEST RISK OF A FIRE WEATHER WATCH
AND/OR RED FLAG WARNING FOR SOUTHEAST PENNSYLVANIA AND MUCH OF THE
SOUTHERN TWO THIRDS OF NEW JERSEY.

FINE FUELS ARE ALREADY DRY AND GETTING DRIER IN THIS REGION.
EXPECTED WINDS AND FORECAST MINIMUM RH HAVE PROMPTED THIS PORTION
OF THE DISCUSSION.

&&

.EQUIPMENT...
KDIX RADAR WILL BE DOWN UNTIL LATER TODAY FOR REPAIR.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...IOVINO
SHORT TERM...DRAG
LONG TERM...ROBERTSON
FIRE WEATHER...DRAG
EQUIPMENT...DRAG
Hazardous weather outlook, Mar 26, 4:00 AM EDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT SAT MAR 26 2011

NJZ009-010-012>015-017>020-022-025>027-PAZ067>071-270800-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
400 AM EDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021-023-024-270800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-
400 AM EDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SNOW PROBABLY DEVELOPS AFTER 2 AM...ESPECIALLY IN SUSSEX COUNTY
DELAWARE AS WELL AS TALBOT AND CAROLINE COUNTIES MARYLAND WHERE A
QUICK INCH OR 2 MAY ACCUMULATE TOWARD DAYBREAK. IF CONFIDENCE
INCREASES FOR 2 OR MORE INCHES...A SNOW ADVISORY WOULD BE ISSUED
IN OUR AFTERNOON FORECAST FOR SUNDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
ANY ACCUMULATING SNOW...ESPECIALLY IN SUSSEX COUNTY DELAWARE...TALBOT
AND CAROLINE COUNTIES OF MARYLAND...ALL ENDS BY NOON WITH AN
ADDITIONAL INCH OR SO POSSIBLE IN THE DAYLIGHT MORNING HOURS.
TRAVEL IS LIKELY TO BE HAZARDOUS FOR A SHORT PERIOD OF TIME AROUND
SUNRISE ALONG PORTIONS OF MARYLAND'S EASTERN SHORE AND SOUTH OF
DOVER DELAWARE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ430-431-450>455-270800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
400 AM EDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-008-PAZ054-055-060>062-270800-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
400 AM EDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE FOR A PERIOD OF ACCUMULATING SNOW WEDNESDAY...
ESPECIALLY THE POCONOS INTO NORTHERN NEW JERSEY NEAR AND NORTH OF
ROUTE 80.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Winter Weather Advisories in Maryland, 2011Winter Weather Advisories in Delaware, 2011Every winter weather advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.